Heartbreaking
http://bb.bbboy.net/thewhitestuff-viewthread?forum=2&thread=270
Powered By BbBoard - http://bb.bbboy.net

Katiesnowflake
02:07:11 Sat
Dec 19 2009
Heartbreaking


Rosie was due to go to the vets on 17th Dec for her booster. I had the feeling however that she would not get it as she has not been very well. She has been very sick and at times could not even keep down water – it would just come straight back up again. As it so happens it is all down to her thyroid. You could have 9 out of 10 dogs with thyroid disease who take their pills & that is it. Apart from periodic checkups they are fine. Then you get a small percent like Rosie that get wide spectrum complications arising from the stem source - i.e. Thyroid. Her whole metabolism is being adversely affected & the thyroid is causing the liver to deteriorate. To all appearances she looks good – even the vet said that. It is hard to believe that she is so ill

All we can do is treat the symptoms. We can’t stop the thyroid from causing problems. Her outlook is not good, I had guessed that anyway. I had just hoped I was wrong. When we left the vets I found it very hard to stop myself crying. When i came home my poor mum who has been through so much cried too. We have a month’s supply of pills to try & settle the problems with her digestive system & see how it goes. I told her when we got home that I did not allow her to leave us. I feel it is very unfair.

Helen




Squeezeboxplayer
08:56:26 Sat
Dec 19 2009
Re: Heartbreaking
Helen - I know how you are feeling. All you can do is try the tablets and continue to give Rosie the best life she can have. It is always unfair and having a good cry really helps - at least you waited till you left the vets unlike me who usually breaks down there!
Give her a good christmas and enjoy her
thinking of you all

Polo123
16:04:19 Sat
Dec 19 2009
Re: Heartbreaking
Sorry to hear Rosie's not too good, hopefully the new medication will help her :bighug:

jilldemo
01:28:10 Sun
Dec 20 2009
Re: Heartbreaking
Wishing you and Rosie strength and the best of luck for the coming times.

Tuija
12:11:51 Mon
Dec 21 2009
Re: Heartbreaking
Keeping you and Rosie in my thoughts ....

sandyc
22:18:43 Tue
Dec 22 2009
Re: Heartbreaking
Keeping you and Rosie in my thoughts and prayers.

Katiesnowflake
01:20:54 Thu
Dec 24 2009
Re: Heartbreaking
Although Rosie is holding her own she still has diarrhea which is draining for the poor soul. Im not sure it isnt the tablets contributing to the diarrhea but other than that she is at least keeping her food down.

Helen



Heartbreaking
http://bb.bbboy.net/thewhitestuff-viewthread?forum=2&thread=270
Powered By BbBoard - http://bb.bbboy.net